Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MrAlex2012

Topicals And Tanning (Duac, Differin, Sodium Sulfacetamide 10%)

Recommended Posts

Do any of these interfere with the ability to acquire a tan? I am currently using the sodium sulfacetamide on my back and the duac and differin on other affected areas. I have mild acne on my back and very little acne on my face and chest. And yes, I am aware of how damaging the sun can be to one's skin but I use 50 SPF whilst tanning. Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×